# SDR AU971120

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 31317
- Condition: Separated
- Location: Engine Air Int
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ALTERNATE AIR DOOR SEPARATED FROM INDUCTION AIR BOX ASSEMBLY AND JAMMED THE THROTTLE BUTTERFLY
